MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035423040
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that when the coil radio opaque marker (subject device) and the second marker of the microcatheter were aligned, the main coil was completely out of the microcatheter's tip.There were no reported clinical consequences to the patient.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device was returned within the introducer sheath and dispenser hoop.Visual inspection of the device revealed that the ro (radio opaque) marker was confirmed to be intact.The reported misaligned ro marker could not be confirmed during analysis.The ro marker was confirmed to be in the correct position on the delivery wire of the device.The device was confirmed to be in good condition prior to use.Therefore, an assignable cause of "not confirmed" has been assigned to the reported event.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 3MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6330986
Report Number3008881809-2017-00043
Device Sequence Number16376942
Product Code HCG
UDI-Device Identifier04546540675873
UDI-Public(01)04546540675873(17)181130(10)18679298
Combination Product (Y/N)N
PMA/510(K) Number
K093142
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue NumberM0035423040
Device Lot Number18679298
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/20/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/14/2017
Supplement Report FDA Received Date02/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR MICROCATHETER (STRYKER)